A syntactic commutativity format for SOS

M.R. Mousavi, M.A. Reniers, J.F. Groote

Research output: Contribution to journalArticleAcademicpeer-review

20 Citations (Scopus)
1 Downloads (Pure)

Abstract

Considering operators defined using Structural Operational Semantics (SOS), commutativity axioms are intuitive properties that hold for many of them. Proving this intuition is usually a laborious task, requiring several pages of boring and standard proof. To save this effort, we propose a syntactic SOS format which guarantees commutativity for a set of composition operators.
Original languageEnglish
Pages (from-to)217-223
JournalInformation Processing Letters
Volume93
Issue number5
DOIs
Publication statusPublished - 2005

Fingerprint Dive into the research topics of 'A syntactic commutativity format for SOS'. Together they form a unique fingerprint.

  • Cite this